# SDR QXEA2015093000513

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 22,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 11, CORRODED.  REMOVED SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11, REF SRM 51-40-07.  INSTALLED SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11, REF SRM 51-42-05, SRM 51-10-15 AND DWG NR 85328201, REV E.  REMOVED WIRE SUPPORT COMMON TO SEAT TRACK NR 10 AND NR 11, REF SRM 51-40-07.  INSTALLED WIRE SUPPORT BRACKET COMMON TO SEAT TRACK NR 10 AND NR 11, REF SRM 51-42-05.  SEAT TRACK 11 DRAIN ANGLE REMOVED REF 51-42-05 SRM. SEAT TRACK NR 11 DRAIN ANGLE INSTALLED ON JOB 5414721, OP 188, ITEM 4.  SEAT TRACK 11 REMOVED, REF SRM 51-42-05/51-41-00.  INSTALLED NEW SEAT TRACK NR 11, PN 85328210-115, REF SRM 51-42-05, SRM 51-42-00 AND DWG NR 85328201, REV E. SEAT TRACK NR 11 AND NR 12 SPLICE MEMBERS, REMOVED REF 51-42-05/51-40-15.  SPLICE MEMBERS COMMON TO SEAT TRACK NR 11 AND SEAT TRACK NR 12 INSTALLED ON JOB 5414721, OP 188, ITEM 5. NEW SEAT TRACK 11, PN 85328210-115, LOCATED AND DRILLED REF SRM 51-40-07.
